# SDR MASA200400317

- Difficulty date: June 5, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 4,893 hours, 4,339 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM RUNAWAY FULL NOSE DOWN AFTER WEIGHT ON WHEELS.  MX CLEANED PITCH TRIM SWITCHES, SYSTEM OPS CHECKED OK.  NO PARTS USED.
